# SDR U2RA20200902002

- Difficulty date: July 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B08427
- Condition: Dented
- Location: Rt Wing
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MID FLAP LOWER SKIN HAS MULTIPLE DENTS.  ACCOMPLISHED REPAIR IAW FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER EO 20219.
